MathSciNet Relay Station
MathSciNet bibliographic data
MR800262 16A38 (16A12 16A28 16A48 16A72)
Lanski, Charles Differential identities in prime rings with involution. Trans. Amer. Math. Soc. 291 (1985), no. 2, 765–787.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement